MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: (b)(4).
 
Event or Problem Description
The field sales associate (fsa) reported the following: on (b)(6) 2021, this patient underwent an endovascular repair for an abdominal aortic aneurysm with gore® excluder® aaa endoprostheses and an iliac aortic aneurysm treated with a gore® excluder® iliac branch endoprostheses.The patient tolerated the procedure.It was reported that on (b)(6) 2022, there was a reintervention (adverse event is unknown).A (b)(4) was implanted to extend one of the already implanted devices.The fsa that attended the procedure was covering for another fsa and did not report this reintervention to product surveillance.On (b)(6) 2022, a different fsa reported that he was in a case and ran into the implanting physician.The physician stated that this patient had an infection, and all devices were explanted (date of explant is unknown) and an open conversion was performed.The infection was in the implanted device area, but it is unknown what the cause of the infection was.The physician did not attribute the infection to the gore devices or procedure.The explant occurred at a different hospital and with a different vascular physician.The patient tolerated the explant procedure.The exact date of the event is unknown, however, since the complaint was reported in (b)(6) 2022, the date of event will be logged as on (b)(6) 2022.
 
Additional Manufacturer Narrative
Addition additional devices implanted and/or related to this event: (b)(4).
 
Additional Manufacturer Narrative
Addition the review of the sterilization paperwork verified that these lots met all pre-release specifications.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13896520
Report Number3007284313-2022-01835
Device Sequence Number4391942
Product Code MIH
UDI-Device Identifier00733132622559
UDI-Public00733132622559
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2024
Device Model NumberRLT281418
Device Catalogue NumberRLT281418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer03/10/2022
03/10/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date03/31/2022
09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexMale